# SDR N6WA2013032403

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 24,793 hours, 18,192 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HATCH LEAKS WATER, CAPTAINS SIDE.  INSPECTED AND CLEANED SEAL, APPLIED LUBRICANT TO SEAL IAW AMM 12-20-52 , OPS CHECKED GOOD IAW AMM 52-00-00.
